Full Text: PDF
Received January 1, 2019; Accepted April 14, 2019; Published April 21, 2019
Abstract. In this paper, we are concerned with the existence of solutions to fractional differential equations subject to Riemann-Liouville fractional integral boundary conditions. By means of a recent fixed point theorem, sufficient conditions are obtained that guarantee the existence of at least one solution. Two examples illustrate the applicability of our main result.
How to cite this Article:
Abdellatif Ghendir Aoun, On a three-point fractional integral boundary value problem on the half-line, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 16, pp. 1-18